MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4129
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility name: hospital (b)(6).City:(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a disconnection between a titanium adapter and a minicap extended life pd transfer set.This was observed during use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h10.H10: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Upon further investigation, clarification was received that the titanium adapter remains in use which would suggests no allegation against the titanium adapter.Therefore, the titanium adapter did not contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOCKING TITANIUM ADAPTER
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SWINFORD
foxford road
swinford
EI  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15479166
Report Number1416980-2022-05043
Device Sequence Number20292631
Product Code KDJ
UDI-Device Identifier00085412007403
UDI-Public(01)00085412007403
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/28/2026
Device Catalogue Number5C4129
Device Lot Number21B04H93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer09/29/2022
06/06/2023
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/24/2022
06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET
Patient SexUnknown